| Model Number |
AR40M |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: section a-2 patient age/date of birth: unknown/asked information was not provided.Section a-3a patient sex: unknown/asked information was not provided.Section a-3b patient gender: unknown/asked information was not provided.Section a-4 patient weight: unknown/asked information was not provided.Section a-5 patient ethnicity: unknown/asked information was not provided.Section a-6 patient race: unknown/asked information was not provided.Section d-6a date implanted: not applicable as there is no indication the iol was implanted.Section d-6b date explanted: not applicable as there is no indication the iol was implanted, therefore not explanted.Section h-3 device evaluated by manufacturer: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported the non-preloaded ar40m model intraocular lens (iol) was broken and it was partially inserted.There was no incision enlargement, no serious patient injury, no suture(s), and no vitrectomy.The same procedure was completed using a back-up iol with the same model and diopter size, ar40m 0.0 diopter, that was implanted into the patient¿s ocular sinister (left eye).Patient status post-procedure was reported as good condition, without any complication.No further information is available.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 25-jun-2024.Section h-3: device evaluated by manufacturer: yes.Device evaluation: a cut lens was received stuck to a lens case which was in an opened sterilization pouch.The lens was inspected under magnification.The complaint device was received stuck to the outside of the lens case.The lens on the lens case presented as cut with no damage.The lens was removed from the lens case and paper stuck to the lens and could not be removed.No further evaluation could be performed.Complaint issue "lens damaged" was not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.